Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Thick white discharge and back pain after taking Optogest. Chance for pregnancy?

hello docor i am 29 years old. i have one baby 6years .now i want second baby. my periods are irregullar. my doc gave me diane35 for regulating. then she check my folliculler scan.she gave me on mt periods11th day injection and said trying for concieve and from day 14th she suggested me to take optogest 200 twice a day .now i have white thick discharge and less back pain . is there is achance for pregnency this month my last date is 2nd october please doctor i am verysad.
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infertility Specialist 's  Response
Back pain & white discharge has nothing to do with pregnancy. You can wait for few days for things to become apparent. If you are very anxious, you can do serum beta hCG(blood test) which will tell whether you are pregnant or not.
Wish you good health.
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor